# SDR 20001019SH016

- Difficulty date: September 8, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N4142N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449128
- Engine: Cont TSIO360RB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 649264
- Condition: Cracked
- Location: Intake
- Part time: 1,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF INTAKE FOUND NR 2 INTAKE TUBE CRACKED AT THE FLANGE.  (X)
